Spin squeezing of superposition of biaxial State and two qubit bell state

Ashourisheikhi, S. (2014) Spin squeezing of superposition of biaxial State and two qubit bell state. International Journal of Theoretical Physics, 53 (4). pp. 1103-1108. ISSN 0020-7748

[img] Text (Full Text)
Phy_2014_Ashourisheikhi.pdf - Published Version
Restricted to Registered users only

Download (818kB) | Request a copy
Official URL: https://doi.org/10.1007/s10773-013-1905-8

Abstract

In this study we investigate the spin squeezing in superposition of a Biaxial state (Mallesh et al. in J. Phys. A, Math. Gen. 33:779-789, 2000 and Sirsi in Theoretical studies on spin distributions in external electric and magnetic fields, 1995) and Bell state. Numerical and analytical solutions for the length of mean spin, mean spin direction and spin squeezing are given. It is shown that both the mean spin direction and spin squeezing parameter are determined by the coefficients of superposition and the relative phase. © 2013 Springer Science+Business Media New York.

Item Type: Article
Subjects: D Physical Science > Physics
Divisions: Yuvaraj college > Physics
Depositing User: Arshiya Kousar
Date Deposited: 15 Jun 2019 10:17
Last Modified: 15 Jun 2019 10:17
URI: http://eprints.uni-mysore.ac.in/id/eprint/3058

Actions (login required)

View Item View Item